A Caltech Library Service

The unique extremal QC mapping and uniqueness of Hahn-Banach extensions

Mateljević, M. and Marković, V. (1996) The unique extremal QC mapping and uniqueness of Hahn-Banach extensions. Matematichki Vesnik, 48 (3-4). pp. 107-112. ISSN 0025-5165.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


Let χ be an essentialy bounded complex valued measurable function defined on the unit disc Δ, and let Λ_χ be the corresponding linear functional on the space B of analytic L^1-integrable functions. An outline of proof of main steps of the following is given: If |χ| is a constant function in Δ, then the uniqueness of Hahn-Banach extension of Λ_χ, from B to L^1, when ||Λ_ χ|| = ||χ||∞, implies that χ is the unique complex dilatation. We give a short review of some related results.

Item Type:Article
Related URLs:
URLURL TypeDescription Table of Contents
Additional Information:© 1996 European Mathematical Society. Received 04.11.1996. Supported by Ministry of Science and technology RS, grant number 04M01.
Funding AgencyGrant Number
Ministry of Science and Technology (Republic of Srpska)04M01
Classification Code:AMS Subject Classification: Primary 32G15; Secondary 30C60; 30C70; 30C75
Record Number:CaltechAUTHORS:20170512-075807115
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:77392
Deposited By: Tony Diaz
Deposited On:12 May 2017 23:47
Last Modified:12 May 2017 23:47

Repository Staff Only: item control page